MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-65
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during routine check by the customer, the cardiosave intra-aortic balloon pump (iabp) malfunctioned and battery 1 was not charging, even though the power cable was connected.There was no patient involvement reported.A getinge field service engineer (fse) evaluated the unit for the reported malfunction.Upon testing, it was found that the base for power management (ac/dc switching, charging control) has failed.Failure has been detected in the power management board.After replacement of the power management board, the fse performed multiple discharge and charge tests and the results were satisfactory.Both batteries 1 and 2 were able to operate for more than 80 minutes.
 
Additional Manufacturer Narrative
E.(b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, 3.1 EDITION
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50539263
Report Number2249723-2026-0004093
Device Sequence Number15930338
Product Code DSP
UDI-Device Identifier10607567113432
UDI-Public(01)10607567113432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-65
Device Catalogue Number0998-00-0800-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown